Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 201936, 10 pages
http://dx.doi.org/10.1155/2013/201936
Research Article

Stability and Hopf Bifurcation Analysis for a Stage-Structured Predator-Prey Model with Discrete and Distributed Delays

1College of Mathematics and Information Science, Shaanxi Normal University, Xi'an, Shaanxi 710062, China
2School of Mathematics and Computer Science, Shanxi Normal University, Linfen, Shanxi 041004, China

Received 26 April 2013; Accepted 17 September 2013

Academic Editor: Maoan Han

Copyright © 2013 Ruiqing Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. J. Lotka, Elements of Physical Biology, Williams & Wilkins, Baltimore, Md, USA, 1925.
  2. V. Volterra, “Variazioni e fluttuazioni del numero d'individui in specie animali conviventi,” Memorie dell'accademia dei Lincei, vol. 2, pp. 31–113, 1926. View at Google Scholar
  3. B. Liu, Z. Teng, and L. Chen, “Analysis of a predator-prey model with Holling II functional response concerning impulsive control strategy,” Journal of Computational and Applied Mathematics, vol. 193, no. 1, pp. 347–362, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. Jiang and Q. Lu, “Impulsive state feedback control of a predator-prey model,” Journal of Computational and Applied Mathematics, vol. 200, no. 1, pp. 193–207, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Zhang, D. Tan, and L. Chen, “Chaotic behavior of a chemostat model with Beddington-DeAngelis functional response and periodically impulsive invasion,” Chaos, Solitons and Fractals, vol. 29, no. 2, pp. 474–482, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Leung, “Periodic solutions for a prey-predator differential delay equation,” Journal of Differential Equations, vol. 26, no. 3, pp. 391–403, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. K. Gopalsamy, “Time lags and global stability in two-species competition,” Bulletin of Mathematical Biology, vol. 42, no. 5, pp. 729–737, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. X. Wen and Z. Wang, “The existence of periodic solutions for some models with delay,” Nonlinear Analysis: Real World Applications, vol. 3, no. 4, pp. 567–581, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. X. Chen, “Periodicity in a nonlinear discrete predator-prey system with state dependent delays,” Nonlinear Analysis: Real World Applications, vol. 8, no. 2, pp. 435–446, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. X.-P. Yan and C.-H. Zhang, “Hopf bifurcation in a delayed Lokta-Volterra predator-prey system,” Nonlinear Analysis: Real World Applications, vol. 9, no. 1, pp. 114–127, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  11. S. Ruan, “Absolute stability, conditional stability and bifurcation in Kolmogorov-type predator-prey systems with discrete delays,” Quarterly of Applied Mathematics, vol. 59, no. 1, pp. 159–173, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. L.-L. Wang and W.-T. Li, “Existence and global stability of positive periodic solutions of a predator-prey system with delays,” Applied Mathematics and Computation, vol. 146, no. 1, pp. 167–185, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. X.-P. Yan and Y.-D. Chu, “Stability and bifurcation analysis for a delayed Lotka-Volterra predator-prey system,” Journal of Computational and Applied Mathematics, vol. 196, no. 1, pp. 198–210, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. Zhou, Y. Tang, and S. Hussein, “Stability and Hopf bifurcation for a delay competition diffusion system,” Chaos, Solitons & Fractals, vol. 14, no. 8, pp. 1201–1225, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Z. Liu and R. Yuan, “Stability and bifurcation in a harvested one-predator–two-prey model with delays,” Chaos, Solitons and Fractals, vol. 27, no. 5, pp. 1395–1407, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. X. Liu and D. Xiao, “Complex dynamic behaviors of a discrete-time predator-prey system,” Chaos, Solitons & Fractals, vol. 32, no. 1, pp. 80–94, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. F. Wang and G. Zeng, “Chaos in a Lotka-Volterra predator-prey system with periodically impulsive ratio-harvesting the prey and time delays,” Chaos, Solitons and Fractals, vol. 32, no. 4, pp. 1499–1512, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. C. Sun, M. Han, Y. Lin, and Y. Chen, “Global qualitative analysis for a predator-prey system with delay,” Chaos, Solitons & Fractals, vol. 32, no. 4, pp. 1582–1596, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. C. Çelik, “The stability and Hopf bifurcation for a predator-prey system with time delay,” Chaos, Solitons and Fractals, vol. 37, no. 1, pp. 87–99, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. C. Çelik, “Hopf bifurcation of a ratio-dependent predator-prey system with time delay,” Chaos, Solitons and Fractals, vol. 42, no. 3, pp. 1474–1484, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. W. Ma and Y. Takeuchi, “Stability analysis on a predator-prey system with distributed delays,” Journal of Computational and Applied Mathematics, vol. 88, no. 1, pp. 79–94, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Z. Teng and M. Rehim, “Persistence in nonautonomous predator-prey systems with infinite delays,” Journal of Computational and Applied Mathematics, vol. 197, no. 2, pp. 302–321, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. X. Liao and G. Chen, “Hopf bifurcation and chaos analysis of Chen's system with distributed delays,” Chaos, Solitons & Fractals, vol. 25, no. 1, pp. 197–220, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. C. Çelik, “Dynamical behavior of a ratio dependent predator-prey system with distributed delay,” Discrete and Continuous Dynamical Systems B, vol. 16, no. 3, pp. 719–738, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. Y. Song and Y. Peng, “Stability and bifurcation analysis on a logistic model with discrete and distributed delays,” Applied Mathematics and Computation, vol. 181, no. 2, pp. 1745–1757, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, Academic Press, Boston, Mass, USA, 1993. View at MathSciNet
  27. W. G. Aiello and H. I. Freedman, “A time-delay model of single-species growth with stage structure,” Mathematical Biosciences, vol. 101, no. 2, pp. 139–153, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. R. Xu and Z. Wang, “Periodic solutions of a nonautonomous predator-prey system with stage structure and time delays,” Journal of Computational and Applied Mathematics, vol. 196, no. 1, pp. 70–86, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. J. Jiao, L. Chen, and S. Cai, “A delayed stage-structured Holling II predator-prey model with mutual interference and impulsive perturbations on predator,” Chaos, Solitons and Fractals, vol. 40, no. 4, pp. 1946–1955, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. C. Wei and L. Chen, “Eco-epidemiology model with age structure and prey-dependent consumption for pest management,” Applied Mathematical Modelling, vol. 33, no. 12, pp. 4354–4363, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. X. Meng, J. Jiao, and L. Chen, “The dynamics of an age structured predator-prey model with disturbing pulse and time delays,” Nonlinear Analysis: Real World Applications, vol. 9, no. 2, pp. 547–561, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. H. Zhang, L. Chen, and J. J. Nieto, “A delayed epidemic model with stage-structure and pulses for pest management strategy,” Nonlinear Analysis: Real World Applications, vol. 9, no. 4, pp. 1714–1726, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. R. Shi and L. Chen, “Staged-structured Lotka-Volterra predator-prey models for pest management,” Applied Mathematics and Computation, vol. 203, no. 1, pp. 258–265, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. J. M. Cushing, Integro-Differential Equations and Delay Models in Population Dynamics, Springer, Berlin, Germany, 1977. View at MathSciNet
  35. B. D. Hassard, N. D. Kazarinoff, and Y. H. Wan, Theory and Applications of Hopf Bifurcation, Cambridge University Press, Cambridge, UK, 1981. View at MathSciNet